MAUDE Adverse Event Report: BARD ACCESS SYSTEMS CATHETER REPAIR KIT WITH REPLACEMENT CONNECTOR; KIT, REPAIR, CATHETER, HEMODIALYSIS

BARD ACCESS SYSTEMS CATHETER REPAIR KIT WITH REPLACEMENT CONNECTOR; KIT, REPAIR, CATHETER, HEMODIALYSIS
Model Number 5587000
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the catheter was allegedly unable to run treatment after use of the repair kit.The catheter was removed and replaced with another device.There was no reported patient injury.

Brand Name
CATHETER REPAIR KIT WITH REPLACEMENT CONNECTOR
Common Device Name
KIT, REPAIR, CATHETER, HEMODIALYSIS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7580479
Report Number3006260740-2018-01289
Device Sequence Number16175638
Product Code NFK
UDI-Device Identifier00801741045080
UDI-Public(01)00801741045080
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063446
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5587000
Device Catalogue Number5587000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight77